Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Reoccurring obstruction in throat, difficult to swallow. Infection on blood test. Took antibiotics, prednazone. Whats this?

About 2 weeks ago, I went to the doctor because I felt like there was an obstruction in my throat. I could barely swallow. The doctor ordered an x-ray, ultrasound, and blood work. The x-ray and ultrasound showed nothing. The blood work showed an infection. I was given an oral "super antibiotic" and Prednazone. I took both according to the directions and until both were completely gone. I have been off the meds for about 5 days. Now the feeling of having a lump in my throat is back. It's getting more difficult to swallow. What could this be?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Allergist and Immunologist 's  Response
this could post nasal drip or reflux oesophagitis where acid comes up in thrat and behaves like that
prednesolone also behaves like this
so take moza plus empty stomach
tab metrogyl 200 mg bd for 5 days
tab singular 1 tab bd
syp paractin 1/2 tsf night
syp gelusil 1 tsf tds
take metrogyl for 5 days and others for 3 wk you will be okay
Answered: Tue, 30 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor